By Topic

Bounds for independent regulated inputs multiplexed in a service curve network element

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Vojnovic, M. ; IC-LCA, Ecole Polytech. Fed. de Lausanne, Switzerland ; Le Boudec, J.-Y.

We consider the problem of bounding the probability of buffer overflow in a network node fed with independent arrival processes that are each constrained by arrival curves, but that are served as an aggregate. Existing results assume that the node is a constant rate server. However, in practice, one finds complex network nodes that do not provide a constant service rate, and thus, to which the existing bounds do not apply. Now many nodes can be adequately abstracted by a service curve property. We extend previous results to such cases. As a by-product, we also provide a slight improvement to the bound in Chang et al. (see Proc. Sigmettics 2001, Cambridge, MA, May 2001, p.184-193). Our bounds are valid for both discrete and continuous time models.

Published in:

Communications, IEEE Transactions on  (Volume:51 ,  Issue: 5 )